# SDR AALA201612229006

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 50,831 hours, 21,788 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY 3 AFT COFFEEMAKERS CIRCUIT BREAKER PULLED DUE TO STRONG ELECTRICAL ODOR.  MAINTENANCE FOUND THE NR 1 COFFEEMAKER TRIPPING BREAKER AND REPLACED IAW AMM 25-35-15 AND RESET ALL THREE BREAKERS.
